# SDR AALA20031350

- Difficulty date: December 1, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223301
- Part serial: U01990C
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL  T162/01  EN ROUTE HNL-LAX CENTRAL HYDRAULIC PRIME MESSAGE AND PRESSURE LIGHT ON NUMBER 2 CENTER ELECTRIC HYDRAULIC PUMP ILLUMINATED. RETURNED HNL. REPLACED PRESSURE SWITCH FOR CENTER HYDRAULIC SYSTEM. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
